# SDR W8PA960009

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 22951
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 57176145
- Condition: Shattered
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT PANEL L-1 (CAPTAIN'S) WINDSHIELD SHATTERED.  REMOVED AND REPLACED L-1 WINDSHIELD.  (X)
